glucosamine question........

Discussion in 'Fibromyalgia Main Forum' started by lmn, Aug 5, 2003.

  1. lmn

    lmn New Member

    Anyone out there use glucosamine/chondroitin/msm? My rheumy recommeded it in place of Celebrex. So far I've tried two brands that cause major "dia-hee-ha". I was told to keep trying different brands because it's the filler that causes the bowel disturbances and not the glucosamine itself.
    Anyone know of a good one that doesn't cause stomach upset?

    Thanks!
    lmn
  2. imagin

    imagin New Member

    i was having pain in my joints, so i tried Therapin Plus. It has 14,000 mg of glucosamine and msm. you just spray it on the area and it really helped me. the spray is good because it can have more glucosamine and msm in it then you would be able to have in pill form because your body can't digest it. it's about $30 a bottle, but for me it's been well worth it. i love it.
    hope this helps. :)
    -kristi
  3. klutzo

    klutzo New Member

    I've never heard of this combo causing diarreha. I am sorry that happened to you.
    I take the Nutracutical Sciences Institute Brand of those 3 things and have no problems with it.
    I am taking glucosamine primarily in hopes of preventing arthritis in my knees, which have both been operated on. I take chondroitin primarily because it is such a good blood thinner, and I take MSM because it helps my pollen allergies. I have been on this for years and have not had any pain relief. My husband, who has severe OA, is also taking it, and he has had a little relief, but is taking it primarily to help rebuild any damage caused by taking Aleve when he has to in order to keep working. He is getting better pain help from flax seed oil capsules. You might also try flax or fish oil. Be careful with fish oil, as it can cause stomach problems.
    Klutzo
  4. lmn

    lmn New Member

    a bunch!! :)